Toke Makinwa battles with side effects after COVID-19 AstraZeneca vaccination

Loading...

On-air personality, Toke Makinwa has given a disturbing update on how she feels after she took the AstraZeneca vaccine, all in a bid to counter the spread of the Corona Virus disease (COVID-19).

Toke Makinwa who took the vaccine yesterday has disclosed that she is not feeling too well, which sends shivers down the spine of many as regards the authenticity of the vaccine.

In an Insta-story session, she asserted that her head and back hurt badly, as well as her eye sockets alongside severe body pains and she feels extremely tired after the vaccination exercise.

See the post below:

The post Toke Makinwa battles with side effects after COVID-19 AstraZeneca vaccination appeared first on .

(Visited 1 times, 1 visits today)

See How NaijaCover.Com Make Money From Blogging Business, CLICK HERE

CHECK IT OUT:  “With love from Maldives” – Ifu Ennada has this for her fans